Alert archive / Louisiana / Areal Flood Warnings in 2012

Areal Flood Warning 2, NWS Lake Charles, LA

January 10, 2012Acadia Parish, Evangeline Parish, Saint Landry Parish, Louisiana

NWS Lake Charles, LA issued this areal flood warning at Jan 10, 2012, 3:05 PM CST for Acadia Parish, Evangeline Parish, Saint Landry Parish, Louisiana. It was in force for 5 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jan 10, 2012, 3:05 PM CST (21:05 UTC)
Expired
Jan 10, 2012, 8:00 PM CST
In force
5 hr
Issued by
NWS Lake Charles, LA
Area
Storm-based polygon
Flood severity
None

Counties Acadia Parish, LA, Evangeline Parish, LA, Saint Landry Parish, LA

What was reported inside it

TimeReportWhereRemark
Jan 10, 3:15 PM CSTFLOODLawtell, LA

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 12:00Z, 9.1 hours before the alert went out and 97 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 12:00Z on 2012-01-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 298 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 12:00Z on 2012-01-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -20 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
298 J/kg
Mixed-layer CIN
-8 J/kg
Mixed-layer LCL
441 m above ground
0-6 km bulk shear
56 kt
0-1 km storm-relative helicity
-20 m²/s²
0-3 km storm-relative helicity
37 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

902 
WGUS44 KLCH 102105
FLWLCH

BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE LAKE CHARLES LA
305 PM CST TUE JAN 10 2012

LAC001-039-097-110200-
/O.NEW.KLCH.FA.W.0002.120110T2105Z-120111T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ST. LANDRY LA-EVANGELINE LA-ACADIA LA-
305 PM CST TUE JAN 10 2012

THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A

* FLOOD WARNING FOR...
  NORTHEASTERN ACADIA PARISH IN SOUTHWEST LOUISIANA...
  SOUTHERN EVANGELINE PARISH IN CENTRAL LOUISIANA...
  SOUTHWESTERN ST. LANDRY PARISH IN CENTRAL LOUISIANA...

* UNTIL 800 PM CST

* AT 257 PM CST...AVAILABLE STREAM GAUGE READINGS ACROSS THE WARNED  
  AREA CONTINUE TO SHOW RUNOFF IS CONTINUING...BUT NEAR CRESTING. AS 
  A RESULT THE WARNING WILL BE EXTENDED FOR A FEW MORE HOURS TO      
  ALLOW ADEQUATE TIME FOR WATER TO DRAIN THROUGH THE SYSTEM.

* SOME LOCATIONS THAT MAY EXPERIENCE FLOODING INCLUDE BUT ARE NOT    
  LIMITED TO BAYOU DES CANNES. IN EVANGELINE PARISH...JOE MARCEL     
  BAYOU AND PINE POINT GULLY. MALLET BAYOU IN ST. LANDRY AND ACADIA  
  PARISHES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE 
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS 
SAFELY.

&&

LAT...LON 3057 9213 3039 9213 3030 9219 3026 9224
      3036 9248 3049 9260 3057 9239 3070 9236
      3070 9228 3060 9224

$$

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this areal flood warning went out at Jan 10, 11:58 AM CST, 3 hours 7 minutes earlier.

Area forecast discussion, Jan 10, 11:58 AM CST, 3 hours 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1158 AM CST TUE JAN 10 2012

.DISCUSSION...
FOR 18Z TAF ISSUANCE.

&&

.AVIATION...
LOCAL 88DS SHOW THE BULK OF THE PRECIP BEHIND THE SFC LOW/COLD
FRONT...NOW CROSSING THE ATCHAFALAYA BASIN...HAS MOVED EAST OF
THE FORECAST AREA WITH JUST SPRINKLES/SPITS/DRIZZLE LEFT BEHIND.
UNFORTUNATELY SFC OBS/VISIBLE IMAGERY SHOW PLENTY OF LOW CLOUDS
LINGERING ASSOCIATED WITH THE MID/UPPER-LEVEL LOW SPINNING ACROSS
NRN TX. FORECAST SOUNDINGS /TIME-HEIGHT SECTIONS INDICATE THESE
LOW CLOUDS...WITH CEILINGS CURRENTLY RUNNING LESS THAN 1000 FEET
IN MOST LOCATIONS...WILL STICK AROUND INTO THE NIGHT WITH CIGS
ONLY SLOWLY RISING. FOR NOW WILL BE GOING WITH CEILINGS BREAKING
UP OVERNIGHT ACROSS THE SRN SITES AS DRIER AIR WRAPS IN AROUND THE
LOW...THIS DISSIPATION WILL BE LATER AT KAEX DUE TO CLOSER
PROXIMITY TO THE TRACK OF THE LOW. EXPECT GUSTS TO THE MID- TEENS
TO CONTINUE INTO TONIGHT ALTHOUGH SUSTAINED SPEEDS SHOULD REMAIN
BELOW THE 12 KNOT THRESHOLD.

25

&&

.PREV DISCUSSION... /ISSUED 956 AM CST TUE JAN 10 2012/

UPDATE...TRIPLE POINT LOW NEAR NACHITOCHES WITH AN OCCLUDED LOW
ANALYZED NEAR SHREVEPORT. COLD FRONT EXTENDING NEARLY THROUGH
SOUTHWEST LOUISIANA WITH A WARM FRONT NORTH OF ALEXANDRIA. RADAR
SHOWING PRECIP GONE FOR NOW. THAT SAID...WILL GO WITH ISOLATED
SHOWERS FOR THE REMAINDER OF THE DAY SINCE THE UPPER LOW OVER
NORTHEAST TEXAS AND A COLD POOL ALOFT. TWEAKED TEMPS UP PER LATEST
OFFTIME MAV GUIDANCE.

MARINE...CONSOLIDATED MARINE ZONES OFF THE COAST TO A SMALL CRAFT
ADVISORY THROUGH TONIGHT. WENT WITH CAUTION FOR SABINE AND
CALCASIEU LAKES TIL MIDNIGHT...VERMILION BAY THROUGH TNITE.

SWEENEY

PREV DISCUSSION... /ISSUED 602 AM CST TUE JAN 10 2012/

AVIATION...
SHOWERS CONTINUE TO LINGER OVER NORTHERN PORTIONS OF THE CWA THIS
MORNING AND CONTINUE TO IMPACT AEX. THIS ACTIVITY IS PUSHING TO
THE NORTH AND EXPECT MOST OF THE RAINFALL TO BE OUT OF THE AREA BY
14Z.

PLENTY OF LOW LEVEL MOISTURE STILL IN PLACE ACROSS THE AREA THIS
MORNING AHEAD OF A COLD FRONT CURRENTLY ENTERING WESTERN
LOUISIANA. THIS HAS LED TO SOME FOG DEVELOPMENT AWAY FROM SHOWER
ACTIVITY WITH LCH SEEING THE LOWEST VISIBILITIES AT 1/2 MILE.
EXPECT VISIBILITIES TO FLUCTUATE THROUGH THE EARLY MORNING ACROSS
SOUTHWEST LOUISIANA AS PATCHY FOG DEVELOPS AND DISSIPATES JUST
AHEAD OF THE FRONT. VISIBILITIES SHOULD LARGELY IMPROVE BY 14Z BUT
CIGS ARE EXPECTED TO REMAIN IFR THROUGH THE MORNING.

BY THIS AFTERNOON THE FRONT PUSHES THROUGH THE AREA WITH MVFR CIGS
BEHIND IT. WINDS WILL SWITCH OUT OF THE WEST AND INCREASE
SIGNIFICANTLY BEHIND THE FRONT WITH GUSTS OF 20-25 MPH.

OVERCAST CONDITIONS WILL REMAIN IN PLACE THROUGH THE NIGHT TONIGHT
BUT CIGS SHOULD BE LARGELY MVFR.

66

PREV DISCUSSION... /ISSUED 515 AM CST TUE JAN 10 2012/

DISCUSSION...
UPPER LEVEL LOW OVER NORTH TEXAS THIS AM WILL CONTINUE TO DRIFT
OFF TO THE EAST AS A COLD FRONT HAS MOVED INTO EXTREME SOUTHEAST
TEXAS THIS MORNING. THIS FRONT IS EXPECTED TO MOVE VERY VERY
SLOWLY TODAY AND SOUTHEAST TEXAS HAS SEEN IT'S HIGH FOR TODAY.
TEMPS WILL FALL INTO THE UPPER 50S TO NEAR 60. OVER SOUTHWEST
LOUISIANA IT'S THE SAME STORY ALTHOUGH THE FRONT IS LOCATED ALONG
THE SABINE RIVER. BY THE TIME THE SUN GETS UP THE FRONT IS
EXPECTED TO BE THRU LAKE CHARLES. LAFAYETTE WILL SEE THE FRONTAL
PASSAGE TOWARDS THE NOON HOUR. AS FOR RAINS...SHOWERS FALLING
ACROSS SOUTHEAST TEXAS FROM KIRBYVILLE NORTHWARD INTO THE LAKES
REGION WILL BE COMING TO AND END THIS MORNING AS THESE STORMS ARE
LIFTING NORTHWARD. OVER SOUTHERN LOUISIANA SHOWERS AND ISOLATED
THUNDERSTORMS WERE NOTED FROM BEAUREGARD AND VERMILION PARISHES
EAST INTO AVOYELLES AND SOUTH INTO THE LOUISIANA COASTAL WATERS.
MOST OF THIS ACTIVITY WILL BE MOVING INTO EASTERN LOUISIANA AND
MISSISSIPPI BEFORE SUNRISE. WITH THE RAINS ENDING AREAS OF LIGHT
FOG HAVE ALREADY BEGUN TO REDEVELOP BUT THIS WILL END ONCE ENOUGH
SUNSHINE TAKES HOLD.

RADAR ESTIMATES OF RAINFALL THRU THIS MORNING HAS SEVERAL LARGE
SWATHS OF 3 TO 6 INCHES ACROSS TYLER...JASPER AND NEWTON COUNTIES
IN SOUTHEAST TEXAS WITH HEAVIER TOTALS NORTH OF THE LAKES REGION.
IN SOUTHERN LOUISIANA FOUR TO FIVE INCHES HAS FALLEN FROM CAMERON
PARISH NORTHEAST INTO LAFAYETTE AND ST LANDRY PARISHES. A RIVER
FLOOD WARNING HAS BEEN ISSUED FOR VERMILION RIVER AT SURREY STREET
BRIDGE IN LAFAYETTE WHERE THE RIVER REACH 11 FEET. THIS IS THE
FIRST RIVER FLOOD WARNING THAT HAS BEEN ISSUED IN OVER FOUR
MONTHS.

AS FOR TODAY DRIZZLE AND LIGHT RAIN WILL CONTINUE UNTIL THE UPPER
LEVEL LOW TROF AXIS IS TO OUR EAST. SO MAYBE ANOTHER 6 TO 8 HOURS
OF THIS ACTIVITY BEFORE IT HAS COMPLETELY FINISHED. TEMPERATURES
ARE NOT EXPECTED TO WARM TODAY. BY THIS EVENING THE SURFACE LOW
WILL BE MOVING INTO SE ARKANSAS AS THE UPPER LEVEL LOW TRACKS
ACROSS NORTHERN LOUISIANA. THE NEXT SEVERAL DAYS WILL SEE TEMPS
RETURN TO SEASONAL LEVELS.

WE ARE IN A VERY PROGRESSIVE PATTERN IN THE ATMOSPHERE WILL A
STRONG CANADIAN COLD FRONT DIVING OUT OF CANADA AND RUNNING DOWN
THE EASTERN SLOPES OF THE ROCKIES ON WEDNESDAY WITH A FRONTAL
PASSAGE EXPECTED BY THURSDAY MORNING AROUND SUNRISE.

19

&&

.PRELIMINARY POINT TEMPS/POPS...
KLCH  64  44  66  46  57 /  10  10   0  10  10
KBPT  62  44  66  45  57 /  10  10   0  10  10
KAEX  66  45  64  39  53 /  10  10   0  10  10
KLFT  69  45  66  45  58 /  10  10   0  10  10

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
TX...NONE.
GM...SMALL CRAFT ADVISORY UNTIL 6 AM CST WEDNESDAY FOR THE FOLLOWING
     ZONES: COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT
     20 NM...COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA
     OUT 20 NM...COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO
     INTRACOASTAL CITY LA OUT 20 NM...WATERS FROM INTRACOASTAL
     CITY TO CAMERON LA FROM 20 TO 60 NM...WATERS FROM CAMERON
     LA TO HIGH ISLAND TX FROM 20 TO 60 NM...WATERS FROM LOWER
     ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM.

     SMALL CRAFT EXERCISE CAUTION THROUGH THIS EVENING FOR THE
     FOLLOWING ZONES: CALCASIEU LAKE...SABINE LAKE.

     SMALL CRAFT EXERCISE CAUTION THROUGH LATE TONIGHT FOR THE
     FOLLOWING ZONES: VERMILION BAY.

&&
Hazardous weather outlook, Jan 10, 4:46 AM CST, 10 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAKE CHARLES LA
446 AM CST TUE JAN 10 2012

GMZ430-432-435-450-452-455-470-472-475-LAZ027>033-041>045-052>055-
073-074-TXZ180-201-215-216-259>262-111100-
SABINE LAKE-CALCASIEU LAKE-VERMILION BAY-
COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY
LA OUT 20 NM-
WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM-
WATERS FROM  INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM
20 TO 60 NM-VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-
ST. LANDRY-CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-
UPPER ST. MARTIN-VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-
WEST CAMERON-EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE-
NORTHERN JASPER-NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON-
446 AM CST TUE JAN 10 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST
GULF OF MEXICO...CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA...
SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA AND SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT
RAINS ENDING AS COOLER AIR SPILLS IN FROM THE WEST TODAY. HEAVY
RAINS HAS CAUSED MANY DITCHES AND LOW LYING AREAS TO REMAIN FULL
THIS MORNING. WATER LEVELS WILL FALL SLOWLY THROUGH THE DAY TODAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
A STRONG DRY CANADIAN COLD FRONT WILL MOVE DOWN INTO THE REGION ON
THURSDAY WITH A HARD FREEZE EXPECTED ON FRIDAY MORNING ACROSS
CENTRAL LOUISIANA AND THE LAKES REGION OF SOUTHEAST TEXAS. NO
HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

In the hours before

Local storm report, Jan 10, 9:31 AM CST, 5 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
931 AM CST TUE JAN 10 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 AM     FLOOD            2 E RAYNE               30.24N 92.23W
01/10/2012                   ACADIA             LA   LAW ENFORCEMENT

            SIGNIFICANT FLOODING OBSERVED.

&&

BRAZZELL
Local storm report, Jan 10, 9:35 AM CST, 5 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
935 AM CST TUE JAN 10 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 AM     FLOOD            3 E CROWLEY             30.21N 92.33W
01/10/2012                   ACADIA             LA   PUBLIC

            SIGNIFICANT FLOODING OBSERVED.

&&

BRAZZELL
Local storm report, Jan 10, 9:37 AM CST, 5 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
937 AM CST TUE JAN 10 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 AM     FLOOD            3 WNW CHURCH POINT      30.42N 92.26W
01/10/2012                   ACADIA             LA   PUBLIC

            PUBLIC REPORTS FLOODING ON HWY 95

&&

BRAZZELL
Local storm report, Jan 10, 9:44 AM CST, 5 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
944 AM CST TUE JAN 10 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 AM     FLOOD            5 W OPELOUSAS           30.52N 92.16W
01/10/2012                   ST. LANDRY         LA   EMERGENCY MNGR

            ST. LANDRY PARISH EMERGENCY MANAGEMENT REPORTS SEVERAL
            ROADS WITH HIGH WATER THAT INCLUDE
            DUCK...MONTGOMERY...DON GUILBEAU AT MUSHROOM
            ROAD...ACADIANA ROAD AT HWY 190...ROZAS ROAD AT TASSO
            LOOP...MECHE ROAD...AND HYPOLITE MILLER ROAD.

&&

BRAZZELL
Local storm report, Jan 10, 9:48 AM CST, 5 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
948 AM CST TUE JAN 10 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0845 AM     FLOOD            RAYNE                   30.24N 92.27W
01/10/2012                   ACADIA             LA   LAW ENFORCEMENT

            SEVERAL ROADS WITH HIGH WATER THAT INCLUDE STANDARD MILL
            AT EDWIN DRIVE...NATION ROAD NEAR RAYNE...HERITAGE ROAD
            NEAR IOTA. HWY 97 AT HWY 100...LOVELL STREET NEAR
            CROWLEY...QUARTER POLE ROAD NEAR RAYNE IS CLOSED...WHITE
            OAK HWY WEST OF ROBERTS COVE ROAD... HWY 13 NEAR CROWLEY
            AND GAYLE DRIVE.

&&

BRAZZELL
Local storm report, Jan 10, 10:45 AM CST, 4 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1045 AM CST TUE JAN 10 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     FLOOD            LAKE CHARLES            30.21N 93.20W
01/09/2012                   CALCASIEU          LA   LAW ENFORCEMENT

            SEVERAL ROADS WERE REPORTED FLOODED ACROSS THE CITY
            DURING THE HEAVY RAINS LAST NIGHT.

&&

BRAZZELL

The office that day

Everything else NWS Lake Charles, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 9, 7:57 PM CSTAreal Flood AdvisoryLCHCalcasieu108 min
Jan 9, 10:51 PM CSTAreal Flood AdvisoryLCHAcadia, Lafayette, Saint Landry, Saint Martin114 min
Jan 10, 12:13 AM CSTRiver Flood WarningLCHLafayette, Vermilion20 hr
Jan 10, 4:49 AM CSTSmall Craft AdvisoryLCH29 hr
Jan 10, 8:09 AM CSTRiver Flood WarningLCHCalcasieu24 hr
Jan 10, 8:23 AM CSTAreal Flood AdvisoryLCHEvangeline, Saint Landry6 hr
Jan 10, 9:06 AM CSTAreal Flood WarningLCHAcadia, Allen, Evangeline, Saint Landry6 hr
Jan 10, 9:26 AM CSTRiver Flood WarningLCHAcadia, Jefferson Davis5 days

Nearby

Areal Flood Warnings in Louisiana, 2012Every areal flood warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.